×

Found 5,419 Documents (Results 1–100)

100
MathJax

Regularity of the free boundary in the one-phase Stefan problem: a recent approach. (English) Zbl 07512580

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 122-140 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Local solvability of free boundary problem for viscous compressible and incompressible fluids in the spaces \({W}_p^{2+l,1+l/2} (Q_T)\), \(p > 2\). (English) Zbl 07482913

J. Math. Sci., New York 260, No. 1, 63-74 (2022) and Zap. Nauchn. Semin. POMI 489, 96-112 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Local solvability of free boundary problems in ideal compressible magnetohydrodynamics with and without surface tension. (English. Russian original) Zbl 07502488

J. Appl. Mech. Tech. Phys. 62, No. 4, 684-691 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 5, 181-190 (2021).
MSC:  35Qxx 76-XX
PDF BibTeX XML Cite
Full Text: DOI

On a free boundary problem for the relaxation transfer equation. (English. Russian original) Zbl 1482.35280

Theor. Math. Phys. 209, No. 1, 1473-1489 (2021); translation from Teor. Mat. Fiz. 209, No. 1, 184-202 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software